# SDR DXTA2024032511297

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 14,515 hours, 11,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR REQUIRES EXCESSIVE FORCE TO OPEN OR CLOSE LATCH. GAINED ACCESS TO MED BOLTING LINKAGE SYSTEM. FOUND PRECATCH LATCHING BOLT OUT OF ADJUSTMENT READJUSTED BOLTING SYSTEM LINKAGE. CHECKED DOOR SEVERAL TIMES FOR PROPER LATCHING AND RELEASE, OP CHECK GOOD. NO DEFECTS NOTED. RESTORED ACCESS TO MED BOLTING LINKAGE SYSTEM. WORK DONE JAW CESSNA 560XL MM 52-10-01.
